Vol. 80, No. 1, 1979

Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A lower bound for the number of conjugacy classes in a finite nilpotent group

Gary Joseph Sherman

Vol. 80 (1979), No. 1, 253–254
Abstract

A lower bound is given for the number of coniugacy classes in a finite nilpotent group which reflects the nilpotency class of the group.

Mathematical Subject Classification 2000
Primary: 20D15
Milestones
Received: 31 May 1978
Published: 1 January 1979
Authors
Gary Joseph Sherman